# SDR AALA202509023251

- Difficulty date: July 21, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL AT LEVEL STR 23R BTW FR 66 AND FR 68 AT AFT GALLEY AREA L=2.450 INCH W=2.037 INCH D=0.013 INCH. MAINTENANCE REPLACED LOWER SILL RH SIDE BTW FR66 TO FR68 AND STR23R AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53480505.
